MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 12 X14 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 12 X14 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2021-00017.
 
Event or Problem Description
It was reported that an anchoring plate became stuck during insertion into a cage.The surgeon removed the stuck anchoring plate and cage.The surgery was completed using a new cage and the other original anchoring plate that was not stuck.There was no reported impact to the patient.This is report two of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: product was not returned.One photo was provided, however the detail of the photo does not allow for device evaluation.The complaint is unrefuted.Potential cause: root cause was unable to be determined.This event could possibly be attributed to misaligning the plate.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type.Device evaluation: the returned cage was examined and found to be deformed due to binding with the plate.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C LORDOTIC COATED IMPLANT 12 X14 H6
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
n/a
westminster, CO 80021
3035144809
MDR Report Key11372171
Report Number3004788213-2021-00018
Device Sequence Number17153261
Product Code OVE
UDI-Device Identifier03662663023542
UDI-Public(01)03662663023542(17)240701(10)73211
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberN/A
Device Catalogue NumberCMC1442P
Device Lot Number73211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer07/20/2021
05/27/2022
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date07/22/2021
06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale